Ejaculation conundrum caused by Lexapro 10mg anti-depression medication

Specific talk about pumps: Questions, hints, recommendations, etc.
ALIENB
Posts: 2
Joined: Thu Aug 09, 2018 7:12 pm

Ejaculation conundrum caused by Lexapro 10mg anti-depression medication

Postby ALIENB » Sat Aug 06, 2022 10:48 am

Ejaculation conundrum caused by Lexapro 10mg anti-depression medication which blocked ejaculation. My doctor changed it to Lexapro 5mg to wean me off of the medication and proscribed Wellbutrin 150mg twice daily.
Results:
1. No ejaculations in four weeks, resulting in severe mental and physical frustration, combined with frequent testicle pain.
2. Continued ED therapy with VED that requires two compression rings to maintain erection due to
history of major penis venous leakage.
3. Bought a dildo vibrator to stimulate the penis, which did nothing for ejaculation response.
Do you have any suggestions to resume my ejaculations?
Thanks,
Allen

PSSDorAmINormal
Posts: 213
Joined: Thu Jun 30, 2022 2:17 am
Location: Ohio

Re: Ejaculation conundrum caused by Lexapro 10mg anti-depression medication

Postby PSSDorAmINormal » Sat Aug 06, 2022 2:11 pm

You'll probably resume your ejaculation abilities after you fully come off the Lexapro. I can't remember the exact brand names, but I do know for a fact that I had difficulty with ejaculation when I was on anti-depressants. The treatments didn't seem to be helping with the depression, and I noticed the sexual side effects immediately and that just compounded the problem with more negativity.

Is the Wellbutrin supposed to be different with no negative effect on ejaculation? I thought maybe I had trouble with it as well.
SWM/never married. 39 years and not experienced. Injuries/trauma at young age due to lack of guidance and good sex ed. Low libido, loss of sensitivity/numbness. Possible PD and probable PSSD. No tests or doppler. Offered tadalafil, clomid and sildenafil

HappyAgain
Posts: 137
Joined: Tue Mar 08, 2022 5:35 pm

Re: Ejaculation conundrum caused by Lexapro 10mg anti-depression medication

Postby HappyAgain » Sat Aug 06, 2022 9:00 pm

Totally normal side effect of lexapro. Some doctors prescribe it for premature ejaculators.

tonyareias
Posts: 30
Joined: Tue Jan 04, 2022 10:26 pm

Re: Ejaculation conundrum caused by Lexapro 10mg anti-depression medication

Postby tonyareias » Sun Aug 07, 2022 10:33 pm

This is a very common SSRI side effect. Takes some weeks (few months) to ejaculation back to normal (delayed based on dosing).


Return to “Pumps (Vacuum Erection Device)”

Who is online

Users browsing this forum: No registered users and 1 guest